MathSciNet Relay Station
MathSciNet bibliographic data
MR740592 34C20 (58A10 58F18)
Martinet, Jean; Ramis, Jean-Pierre Classification analytique des équations différentielles non linéaires résonnantes du premier ordre. (French) [Analytic classification of first-order resonant nonlinear differential equations] Ann. Sci. École Norm. Sup. (4) 16 (1983), no. 4, 571–621 (1984).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement